EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-3013 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Emotional Changes (1831); Inflammation (1932); Pain (1994); Scar Tissue (2060); Anxiety (2328); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Joint effusion (4849)
| Date of Event |
05/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 77 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis where plaintiff has suffered and continues to suffer permanent and debilitating injuries, including but not limited to severe pain, scarring, swelling, effusion, antalgic gait, inflammation, knee popping and cracking, instability, and other injuries which have resulted in past and future medical expenses, surgery, past and future lost earnings and earning capacity, anxiety, emotional distress and general damages.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: concomitant devices: (3778842) 02-010-01-0330 - logic femoral ps cem right sz 3.(4830773) 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.( 4891955) 200-02-32 - three peg patella 32mm.The product associated with the reported event is within the scope of recall z0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6: type of investigation.The following sections were corrected: h6: health impact - clinical code and medical device problem code, the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.